Improved formulae for the 2-block H∞ super-optimal solution

D. W. Gu, Mi-Ching Tsai, I. Postlethwaite

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Improved formulae are presented for the algorithm given in Gu et al. (Automatica 25, 215-221 (1989) for finding 2-block H super-optimal solutions.

Original languageEnglish
Pages (from-to)437-440
Number of pages4
JournalAutomatica
Volume26
Issue number2
DOIs
Publication statusPublished - 1990 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this